# SDR 2025F00249

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: General aviation
- Aircraft: N350LF
- Make and model: Snias AS350B3
- Aircraft serial: 4529
- Aircraft time: 7,197 hours, 15,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Dented
- Location: Zone 200
- Part time: 7,197 hours, 15,729 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS DISCOVERED ON THE TRANSMISSION DECK. THE DAMAGE MEASURES APPROX. 0.6" LONG, 0.6" WIDE WITH A MAXIMUM DEPTH OF 0.0120".
